On a free boundary problem for an inviscid incompressible fluid. (English) Zbl 0502.76027


76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
35A10 Cauchy-Kovalevskaya theorems
Full Text: DOI


[1] Nalimov, V. I., A priori estimates of solutions of elliptic equations in the class of analytic functions and their applications to the Cauchy-Poisson problem, Sov. Math. Dokl., 10, 1350-1354 (1969) · Zbl 0204.11802
[2] Solonnikov, V. A., Solvability of a problem on the notion of a viscous incompressible fluid bounded by a free surface, Math. USSR Izvestia, 11, 1323-1358 (1977) · Zbl 0398.76024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.